Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 95, NWS Midland/Odessa, TX

March 30, 2007Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 30, 2007, 6:25 AM CDT for Martin County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2007, 6:25 AM CDT (11:25 UTC)
Expired
Mar 30, 2007, 7:30 AM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 44 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:00 AM CDTHAIL 0.753 W Tarzan, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:11 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5084 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 301125
SVRMAF
TXC317-301230-
/O.NEW.KMAF.SV.W.0095.070330T1125Z-070330T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
625 AM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARTIN COUNTY IN WEST TEXAS...

* UNTIL 730 AM CDT

* AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF TARZAN...OR 14 MILES NORTH OF MIDLAND...MOVING NORTH
  AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  THE INTERSECTION OF HWY 3...
  TARZAN...
  GRADY...
  LENORAH...
  BUFORD...
  THREE LEAGUES...
  FLOWER GROVE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3216 10219 3219 10171 3251 10171 3250 10219

$$
2 follow-up statements
000 
WWUS54 KMAF 301149
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
648 AM CDT FRI MAR 30 2007

TXC317-301230-
/O.CON.KMAF.SV.W.0095.000000T0000Z-070330T1230Z/
MARTIN TX-
648 AM CDT FRI MAR 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR MARTIN COUNTY...

AT 645 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTH OF BUFORD...OR ABOUT 4 MILES NORTHEAST OF TARZAN...
MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
BUFORD...THREE LEAGUES...FLOWER GROVE AND BROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT 
FRIDAY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3216 10219 3219 10171 3251 10171 3250 10219

$$
000 
WWUS54 KMAF 301228
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
729 AM CDT FRI MAR 30 2007

TXC317-301239-
/O.EXP.KMAF.SV.W.0095.000000T0000Z-070330T1230Z/
MARTIN TX-
729 AM CDT FRI MAR 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR MARTIN COUNTY EXPIRES AT 730
AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTHEAST NEW MEXICO.

AT 729 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3216 10219 3219 10171 3251 10171 3250 10219

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:38 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Mar 30, 3:38 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 AM CDT FRI MAR 30 2007

.SHORT TERM...
CUTOFF LOW CONTINUES TO SWIRL OVER THE FOUR CORNERS EARLY THIS
MORNING...WITH A STRONG SHORTWAVE TROUGH DROPPING SOUTHWARD AROUND
THE WESTERN PERIPHERY OF SAME ACCORDING TO WATER VAPOR IMAGERY.
MEANWHILE...A COLD FRONT WAS DROPPING SOUTH THROUGH THE EASTERN NEW
MEXICO PLAINS AND TEXAS PANHANDLE.  COPIOUS LOW LEVEL MOISTURE WAS
STREAMING NORTHWESTWARD INTO THE PECOS RIVER VALLEY...LIKELY DUE TO
THE STRONG HEIGHT FALLS BEGINNING TO INFRINGE UPON THE WESTERN CWA.
THERE WAS A FEW THUNDERSTORMS NOTED ON RADAR MOVING NORTHWESTWARD
INTO THE LOWER TRANS PECOS REGION...THAT WERE FORTUNATELY ON THE
WEAK SIDE.

EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE WIDESPREAD OVER THE
CWA AS THE ABOVE FEATURES COINCIDE OVER THE CWA.  ENHANCEMENTS ARE
ALREADY APPEARING ON IR SATELLITE IMAGERY AND PORTEND THINGS TO
COME.  DESPITE THE STRONG HEIGHT FALLS...THINK THE FRONT WILL PUSH
INTO THE AREA AND NOT LIFT VERY FAR NORTHWARD AS PRECIPITATION WILL
LIKELY PREVENT THIS.  DO THINK WE COULD SEE A SURFACE LOW TREK
EASTWARD ACROSS THE STOCKTON PLATEAU...OR A LITTLE FURTHER SOUTH
ACROSS THE BIG BEND REGION.  EITHER WAY...THINK WE/LL SEE ENOUGH
INSTABILITY FOR SEVERE STORMS IN WAA/DIFFLUENT UPPER FLOW PATTERN...
COUPLED WITH STRONG MID LEVEL SUPPORT AND FAVORABLE UPPER JET
DYNAMICS.  LAPSE RATES STEEPENING TO AROUND 7.5 TO 8 C/KM AND 0 TO
6 KM BULK SHEAR VECTORS WILL LIKELY AID IN THE DEVELOPMENT OF
STRONG TSRA WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.
LOCATIONS FROM THE STOCKTON PLATEAU...SOUTH TO THE BIG BEND
REGION...THEN EASTWARD THROUGH THE LOWER TRANS PECOS WILL BE IN
THE WARM SECTOR AND WILL SEE SBCAPE OVER 2000 J/KG THIS AFTERNOON
DEPENDING ON THE PROGRESS OF THE FRONT. ISOLATED TORNADOES IN THE
WARM SECTOR OR IMMEDIATELY BEHIND THE FRONTAL BOUNDARY WILL BE
POSSIBLE. HEAVY RAINFALL WILL ALSO BE A CONCERN...ESPECIALLY OVER
THE WESTERN LOW ROLLING PLAINS WHERE BETTER MOISTURE WILL RESIDE.
WILL MENTION THE POSSIBILITY OF SEVERE STORMS AND HEAVY RAIN IN
THE ZONES...AND INCLUDE THE POSSIBILITY OF LOCALIZED FLASH
FLOODING IN THE HWO.

THINK MOST OF THE CONVECTION WILL EXIT THE AREA THIS EVENING AS
FRONT SETTLES SOUTH AND BEST DYNAMICS/MOISTURE ARE SHUNTED EAST.
WENT WITH FAIRLY CHILLY LOWS TONIGHT AS SKIES WILL CLEAR FROM WEST
TO EAST AND HIGH PRESSURE MOVES INTO THE CWA.

.LONG TERM...
BY EARLY SATURDAY MID LEVEL LOW WILL BE LIFTING NE THRU SRN PLAINS
WITH MUCH DRIER LOW LEVEL AIR INFILTRATING SE NM/W TX. LIGHTISH
DOWNSLOPE WIND AND 85H TEMPS NEAR 15C SHOULD MAKE FOR A PLEASANT
DAY WITH THE CLEARING SKIES. MID LEVEL FLOW QUICKLY BACKS TO W
SUNDAY BUT GRADIENT REMAINS LACKING AND WITH THCK WARMING TEMPS
WILL BE BACK INTO THE U70S AND 80S FOR THE MOST PART. ZONAL MID
LEVEL FLOW FROM INTER MTN W INTO THE CENTRAL PLAINS WILL BUCKLE
MONDAY AS STRONG SHRTWV TROF MOVES THRU THE INTER MTN W. THIS WILL
RESULT IN DEEPENING SFC LOW INVOF WRN KS AND ORGANIZING SLY FLOW S
INTO W TX. BY 12Z TUESDAY MSTR WILL HAVE A HAD AMPLE TIME TO SURGE
NW THRU PB IN ADVANCE OF COLD FRONT. ATTP W TX/SE NM WILL BE TOO
FAR S FOR SHRTWV ENERGY AND FRONT WILL SURGE S AS AFOREMENTIONED
SHRTWV TROF IS FCST BY GFS TO DEEPEN AS IT MOVES INTO THE GREAT
LAKES REGION. FCST WILL REFLECT COOLING TREND MONDAY TO TUESDAY.
WEDNESDAY-THURSDAY WILL BE TRANSITION DAYS WITH CWFA WITHIN WARM
SECTOR...BUT PROBABLY ON THE W SIDE OF MST AXIS/DRYLINE. MEANWHILE
MID LEVEL RIDGE WILL DEVELOP ACRS THE WRN 1/3 OF CONUS AS BROAD
CYCLONIC FLOW EVOLVES ACRS ERN CONUS. THIS WILL FAVOR ADDITIONAL
FRONTS PUSHING S THRU SE NM/W TX WITH GFS CONTINUING TO ADVERTISE
FROPA EARLY FRIDAY. IF CLOUDS HOLD IN WAKE OF FRONT TEMPS COULD BE
WELL BELOW NORMAL.

&&

.FIRE WEATHER...
MINIMUM AFTERNOON RH/S COULD DIP TO THE 5 TO 10 PERCENT RANGE FROM
THE VAN HORN AREA...SOUTHWARD ACROSS THE MARFA PLATEAU...PRESIDIO
VALLEY...AND BIG BEND REGION.  20 FOOT WIND SPEEDS COULD EXCEED 20
MPH FOR A PERIOD OF TIME THIS AFTERNOON...BUT THE DURATION IS NOT
EXPECTED TO BE LONG ENOUGH FOR A RED FLAG WARNING.  BESIDES...THE
SOUTHWARD PROGRESS OF A COLD FRONT MAY BE FAST ENOUGH TO ALLOW FOR
INCREASING RH/S DURING THE LATE AFTERNOON.

THERE WILL BE A GOOD CHANCE OF WETTING RAIN OVER MOST OF THE REST OF
THE AREA THROUGH TODAY...BEFORE CHILLY TEMPERATURES TONIGHT ALLOW
FOR GOOD OR BETTER RECOVERY AREAWIDE.  IT WILL REMAIN FAIRLY DRY
OVER MUCH OF THE HIGHER TERRAIN OF SOUTHEAST NEW MEXICO AND WEST
TEXAS SATURDAY...HOWEVER 20 FOOT WIND SPEEDS ARE EXPECTED TO REMAIN
BELOW 20 MPH.  A FEW LOCATIONS IN THE GUADALUPE MOUNTAINS COULD SEE
20 FOOT WIND SPEEDS AROUND 20 MPH FOR A FEW HOURS...HOWEVER THE
DURATION OF THESE WINDS...AND THE HIGH MOISTURE CONTENT OF LIVE
FUELS WILL PRECLUDE THE ISSUANCE OF A FIRE WEATHER WATCH.  POOR
RECOVERY CAN BE EXPECTED IN THE SAME AREAS SATURDAY NIGHT AS FRIDAY
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              61  43  73  47  /  90  30   0   0
CARLSBAD NM                59  38  76  46  /  30  10   0   0
DRYDEN TX                  75  51  78  51  /  50  40   0   0
FORT STOCKTON TX           70  47  78  51  /  50  20   0   0
GUADALUPE PASS TX          57  38  69  47  /  20  10   0   0
HOBBS NM                   52  39  75  46  /  60  10   0   0
MARFA TX                   68  33  70  38  /  10  10   0   0
MIDLAND INTL AIRPORT TX    63  42  72  46  /  70  20   0   0
ODESSA TX                  59  43  74  48  /  70  20   0   0
WINK TX                    62  43  79  48  /  50  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&
Hazardous weather outlook, Mar 30, 3:56 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
356 AM CDT FRI MAR 30 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-310900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
356 AM CDT FRI MAR 30 2007 /256 AM MDT FRI MAR 30 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED GENERALLY ALONG AND
EAST OF THE PECOS RIVER IN WEST TEXAS TODAY.  LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS FROM THESE STORMS...ALONG WITH
ISOLATED TORNADOES.  HEAVY RAINFALL...AND ISOLATED FLASH FLOODING
WILL BE POSSIBLE TOO..BUT MAINLY OVER THE WESTERN LOW ROLLING PLAINS
AND EASTERNMOST PERMIAN BASIN.

DRY AND WARM CONDITIONS WILL PREVAIL FROM THE VAN HORN AREA...SOUTH
ACROSS THE MARFA PLATEAU...AND INTO THE BIG BEND REGION THIS
AFTERNOON. CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE GROWTH AND
SPREAD IN THESE AREAS DUE TO GUSTY WEST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY WEST WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS ON
SATURDAY AFTERNOON AS DRY AIR REMAINS IN PLACE AND FIRE WEATHER
CONCERNS REMAIN HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND MAY BE NEEDED AS EARLY AS
THIS MORNING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Mar 30, 5:01 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 AM CDT FRI MAR 30 2007

TXZ051-052-301100-
HOWARD-MARTIN-
501 AM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR HOWARD AND MARTIN COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 14 MILES WEST OF COURTNEY AT 501
AM CDT...MOVING NORTHEAST AT 35 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED 13 MILES SOUTHWEST OF BIG SPRING...MOVING NORTH AT 35
MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS...IN ADDITION TO DEADLY LIGHTNING.
Local storm report, Mar 30, 6:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 AM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     HAIL             MIDLAND                 32.00N 102.08W
03/30/2007  E0.75 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

AKL

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 5:26 AM CDTSevere Thunderstorm WarningMAFAndrews49 min
Mar 30, 5:34 AM CDTSevere Thunderstorm WarningMAFTerrell56 min
Mar 30, 5:52 AM CDTSevere Thunderstorm WarningMAFMidland23 min
Mar 30, 6:18 AM CDTSevere Thunderstorm WarningMAFDawson42 min
Mar 30, 6:57 AM CDTSevere Thunderstorm WarningMAFDawson50 min
Mar 30, 7:18 AM CDTSevere Thunderstorm WarningMAFWinkler57 min
Mar 30, 7:21 AM CDTSevere Thunderstorm WarningMAFBorden24 min
Mar 30, 7:23 AM CDTSevere Thunderstorm WarningMAFAndrews67 min
Mar 30, 7:38 AM CDTFlash Flood WarningMAFAndrews3 hr
Mar 30, 8:38 AM CDTSevere Thunderstorm WarningMAFEctor37 min
Mar 30, 8:44 AM CDTSevere Thunderstorm WarningMAFAndrews46 min
Mar 30, 8:53 AM CDTSevere Thunderstorm WarningMAFHoward26 min
Mar 30, 8:57 AM CDTSevere Thunderstorm WarningMAFGlasscock63 min
Mar 30, 9:12 AM CDTFlash Flood WarningMAFEctor3 hr
Mar 30, 9:58 AM CDTSevere Thunderstorm WarningMAFGlasscock62 min
Mar 30, 10:31 AM CDTSevere Thunderstorm WarningMAFMitchell59 min
Mar 30, 11:04 AM CDTTornado WarningMAFMitchell16 min
Mar 30, 11:24 AM CDTFlash Flood WarningMAFMitchell3 hr
Mar 30, 2:19 PM CDTSevere Thunderstorm WarningMAFPecos41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.